MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Model Number TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, device history review record, medical imaging, complaint history review), it appears that the failure is due to the patient fall which fractured her trapezium.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a 75-year-old female patient fell and fractured the trapezium one week after the surgery.The cup was detached.The cup and neck were removed.It was impossible to put another cup in the trapezium.This led to a trapeziectomy.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key23875569
Report Number3024706750-2025-00036
Device Sequence Number10469899
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Device Catalogue NumberCTO109
Device Lot Number9490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale